AGH
BG
A G H  U n i v e r s i t y    e l e c t r o n i c   j o u r n a l s wersja polska
 
 
 

 

 

OPUSCULA MATHEMATICA



Vol. 28/3 (2008)





Strona redakcyjna
Spis treści
Instruction for authors

Lech Adamus, Edyta Leśniak, Beata Orchel

3-biplacement of bipartite graphs
Opuscula Math. 28 (2008), 223-231   Pełny tekst/Article:   pdf  pdf  (166kB)

Jussi Behrndt, Seppo Hassi, Henk de Snoo

Functional models for Nevanlinna families
Opuscula Math. 28 (2008), 233-245   Pełny tekst/Article:   pdf  pdf  (231kB)

Maciej Goćwin, Marek Szczęsny

Randomized and quantum algorithms for solving initial-value problems in ordinary differential equations of order k
 Opuscula Math. 28 (2008), 247-277   Pełny tekst/Article:   pdf  pdf  (288kB)

Nader Jafari Rad, Doost Ali Mojdeh

Strong geodomination in graphs
Opuscula Math. 28 (2008), 279-285   Pełny tekst/Article:   pdf  pdf  (272kB)

Paweł Karczmarek

Generalized characteristic singular integral equation with Hilbert kernel
Opuscula Math. 28 (2008), 287-294   Pełny tekst/Article:   pdf  pdf  (271kB)

Pavlo O. Kasyanov, Valery S. Mel'nik , Anna M. Piccirillo

Local subdifferentials and multivariational inequalities in Banach and Frechet spaces
Opuscula Math. 28 (2008), 295-311   Pełny tekst/Article:   pdf  pdf  (339kB)

Jacek Lech

On the perfectness of C∞,s-diffeomorphism groups on a foliated manifold
Opuscula Math. 28 (2008), 313-324   Pełny tekst/Article:   pdf  pdf  (325kB)

Magdalena Lemańska, Agnieszka Patyk

Weakly connected domination critical graphs
 Opuscula Math. 28 (2008), 325-330   Pełny tekst/Article:   pdf  pdf  (284kB)

Vladimir Samodivkin

On equality in an upper bound for the acyclic domination number
 Opuscula Math. 28 (2008), 331-334   Pełny tekst/Article:   pdf  pdf  (137kB)
 
 
 


  footerAGH All rights reserved © 2007-2015 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie